Persistent Random Walks. II. Functional Scaling Limits - Université Paris-Est-Créteil-Val-de-Marne Access content directly
Journal Articles Journal of Theoretical Probability Year : 2018
No file

Dates and versions

hal-04389550 , version 1 (11-01-2024)

Identifiers

Cite

Peggy Cénac, Arnaud Le Ny, Basile de Loynes, Yoann Offret. Persistent Random Walks. II. Functional Scaling Limits. Journal of Theoretical Probability, 2018, 32 (2), pp.633-658. ⟨10.1007/s10959-018-0852-y⟩. ⟨hal-04389550⟩
73 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More